# SDR AALA20070345

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Dirty
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD  INFLIGHT T1349/16FEB - CREW UNABLE TO RETRACT LANDING GEAR.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  CLEANED AND REPLACED SEALS, BEARING PLATE, AND SCHRADER VALVE.  SERVICED STRUT WITH NEW FLUID.  SYSTEM GROUND CHECKED NORMAL OPERATION.
